# SDR DALA2025071705394

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pad
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 BROKEN DOOR STOP PASSENGER CREW DOOR 831 LOCATED AT LEVEL BEAM 1 AND FWD POSITION AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED DOOR STOP 1 FWD SIDE ON PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-31-000-002-A AND AS PER A320 FAM AMM 52-11- 31-400-002-A. (1086994).
